Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Rashes on vagina, given swab for genital herpes, burning sensation and pain in vagina. Looking for cure

i started with a rash around my bottom and vagina - and was given a swab for genital herpes yesterday that i am still awaiting results on -the rash has started to clear up but last night i have developed a really bad burning sensation our my vagina that it making me cry in pain, i cannot touch the area and am unable to sleep
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  5696
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
It appears to be a bacterial infection, or an allergic reaction to the swab given for the diagnosis of the herpes.
I advise you to consult a surgeon for diagnosis and treatment.
I usually prescribe to my patient with such symptoms levocitrizine, cifixime, antiinflamatory.
wishing for a quick and complete recovery.Thank you.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor